Alert archive / New Mexico / Wind Advisories in 2022

Wind Advisory 5, NWS El Paso, TX

February 20, 2022El Paso County, Hudspeth County, Texas; 5 counties in New Mexico

NWS El Paso, TX issued this wind advisory at Feb 20, 2022, 2:15 PM MST for El Paso County, Hudspeth County, Texas; 5 counties in New Mexico. It took effect at Feb 21, 2022, 12:00 PM MST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Feb 20, 2022, 2:15 PM MST (21:15 UTC)
In effect from
Feb 21, 2022, 12:00 PM MST
Expired
Feb 21, 2022, 6:00 PM MST
In force
6 hr
Issued by
NWS El Paso, TX

Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Luna County, NM, Otero County, NM, El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 42 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 9.3 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2022-02-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2022-02-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2898 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

040 
WWUS74 KEPZ 202115
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso TX/ Santa Teresa NM
215 PM MST Sun Feb 20 2022

NMZ405>407-411-413>417-TXZ418-419-211300-
/O.NEW.KEPZ.WI.Y.0005.220221T1900Z-220222T0100Z/
Lowlands of the Bootheel-Uplands of the Bootheel-
Southwest Desert/Mimbres Basin-
Southern Dona Ana County/Mesilla Valley-Southern Tularosa Basin-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa-
Western El Paso County-Eastern/Central El Paso County-
Including the cities of Antelope Wells, Animas, Hachita, 
Cloverdale, Deming, Columbus, Las Cruces, Vado, Sunland Park, 
Chaparral, Orogrande, White Sands Range Headquarters, Mescalero, 
Timberon, Mountain Park, Cloudcroft, Sunspot, Apache Summit, 
Mayhill, Pinon, Sacramento, Crow Flats, Downtown El Paso, 
West El Paso, Upper Valley, East and Northeast El Paso, Socorro, 
and Fort Bliss
215 PM MST Sun Feb 20 2022

...WIND ADVISORY IN EFFECT FROM NOON TO 6 PM MST MONDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...Much of southern New Mexico and west Texas adjacent to
  the International Border, plus the Sacramento Mountains.

* WHEN...From noon to 6 PM MST Monday.

* ADDITIONAL DETAILS...Blowing dust and low visibilities will
  likely develop mid to late Monday afternoon and impact the I-10
  corridor from the Arizona border to El Paso. Other state 
  highways such as NM Highways 9 and 11. Motorists are urged to 
  use caution in these areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Hefner
3 follow-up statements
825 
WWUS74 KEPZ 211052
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso TX/ Santa Teresa NM
352 AM MST Mon Feb 21 2022

TXZ420>422-212000-
/O.EXA.KEPZ.WI.Y.0005.220221T1900Z-220222T0100Z/
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Including the cities of Hueco Tanks, Loma Linda, Cornudas, 
Dell City, Salt Flat, and Sierra Blanca
352 AM MST Mon Feb 21 2022

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM MST THIS
EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...To include Hudspeth County.

* WHEN...From noon to 6 PM MST Monday.

* ADDITIONAL DETAILS...Blowing dust and low visibilities will 
  likely develop mid to late Monday afternoon and impact the I- 
  10 corridor from the Arizona border to El Paso. Other state 
  highways such as NM Highways 9 and 11. Motorists are urged to 
  use caution in these areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NMZ405>407-411-413>417-TXZ418-419-212000-
/O.CON.KEPZ.WI.Y.0005.220221T1900Z-220222T0100Z/
Lowlands of the Bootheel-Uplands of the Bootheel-
Southwest Desert/Mimbres Basin-
Southern Dona Ana County/Mesilla Valley-Southern Tularosa Basin-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa-
Western El Paso County-Eastern/Central El Paso County-
Including the cities of Antelope Wells, Animas, Hachita, 
Cloverdale, Deming, Columbus, Las Cruces, Vado, Sunland Park, 
Chaparral, Orogrande, White Sands Range Headquarters, Mescalero, 
Timberon, Mountain Park, Cloudcroft, Sunspot, Apache Summit, 
Mayhill, Pinon, Sacramento, Crow Flats, Downtown El Paso, 
West El Paso, Upper Valley, East and Northeast El Paso, Socorro, 
and Fort Bliss
352 AM MST Mon Feb 21 2022

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM MST
THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...Much of southern New Mexico and west Texas adjacent to 
  the International Border, plus the Sacramento Mountains.

* WHEN...From noon to 6 PM MST Monday.

* ADDITIONAL DETAILS...Blowing dust and low visibilities will 
  likely develop mid to late Monday afternoon and impact the I- 
  10 corridor from the Arizona border to El Paso. Other state 
  highways such as NM Highways 9 and 11. Motorists are urged to 
  use caution in these areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Texeira
486 
WWUS74 KEPZ 211226
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso TX/ Santa Teresa NM
526 AM MST Mon Feb 21 2022

NMZ405>407-411-413>417-TXZ418>422-220100-
/O.CON.KEPZ.WI.Y.0005.220221T1900Z-220222T0100Z/
Lowlands of the Bootheel-Uplands of the Bootheel-
Southwest Desert/Mimbres Basin-
Southern Dona Ana County/Mesilla Valley-Southern Tularosa Basin-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa-
Western El Paso County-Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Including the cities of Antelope Wells, Animas, Hachita, 
Cloverdale, Deming, Columbus, Las Cruces, Vado, Sunland Park, 
Chaparral, Orogrande, White Sands Range Headquarters, Mescalero, 
Timberon, Mountain Park, Cloudcroft, Sunspot, Apache Summit, 
Mayhill, Pinon, Sacramento, Crow Flats, Downtown El Paso, 
West El Paso, Upper Valley, East and Northeast El Paso, Socorro, 
Fort Bliss, Hueco Tanks, Loma Linda, Cornudas, Dell City, 
Salt Flat, and Sierra Blanca
526 AM MST Mon Feb 21 2022

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM MST
THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...Much of southern New Mexico and west Texas adjacent to 
  the International Border, plus the Sacramento Mountains.

* WHEN...From noon to 6 PM MST Monday.

* ADDITIONAL DETAILS...Blowing dust and low visibilities will 
  likely develop mid to late Monday afternoon and impact the I- 
  10 corridor from the Arizona border to El Paso. Other state 
  highways such as NM Highways 9 and 11. Motorists are urged to 
  use caution in these areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
040 
WWUS74 KEPZ 212107
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
207 PM MST Mon Feb 21 2022

NMZ411-413-417-TXZ418>422-220100-
/O.NEW.KEPZ.DU.Y.0003.220221T2107Z-220222T0100Z/
/O.CON.KEPZ.WI.Y.0005.000000T0000Z-220222T0100Z/
Southern Dona Ana County/Mesilla Valley-Southern Tularosa Basin-
Otero Mesa-Western El Paso County-Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Including the cities of Las Cruces, Vado, Sunland Park, 
Chaparral, Orogrande, White Sands Range Headquarters, Crow Flats,
Downtown El Paso, West El Paso, Upper Valley, 
East and Northeast El Paso, Socorro, Fort Bliss, Hueco Tanks, 
Loma Linda, Cornudas, Dell City, Salt Flat, and Sierra Blanca
207 PM MST Mon Feb 21 2022

...BLOWING DUST ADVISORY IN EFFECT UNTIL 6 PM MST THIS EVENING...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING...

* WHAT...For the Blowing Dust Advisory, visibility between one 
  quarter mile and one mile in blowing dust. For the Wind 
  Advisory, west winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...In New Mexico, Southern Dona Ana County/Mesilla 
  Valley, Southern Tularosa Basin and Otero Mesa. In Texas, 
  Western El Paso County, Eastern/Central El Paso County, 
  Northern Hudspeth Highlands/Hueco Mountains, Salt Basin and 
  Southern Hudspeth Highlands.

* WHEN...Until 6 PM MST this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not drive into an area of blowing dust.
Remember, Pull Aside, Stay Alive.

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

TXZ423-424-220100-
/O.NEW.KEPZ.DU.Y.0003.220221T2107Z-220222T0100Z/
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
Including the cities of Fabens, Fort Hancock, Tornillo, 
and Indian Hot Springs
207 PM MST Mon Feb 21 2022

...BLOWING DUST ADVISORY IN EFFECT UNTIL 6 PM MST THIS EVENING...

* WHAT...Visibility between one quarter mile and one mile in 
  blowing dust.

* WHERE...Rio Grande Valley of Eastern El Paso/Western Hudspeth 
  Counties and Rio Grande Valley of Eastern Hudspeth County.

* WHEN...Until 6 PM MST this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not drive into an area of blowing dust.
Remember, Pull Aside, Stay Alive.

&&

$$

NMZ405>407-414>416-220100-
/O.CON.KEPZ.WI.Y.0005.000000T0000Z-220222T0100Z/
Lowlands of the Bootheel-Uplands of the Bootheel-
Southwest Desert/Mimbres Basin-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-
Including the cities of Antelope Wells, Animas, Hachita, 
Cloverdale, Deming, Columbus, Mescalero, Timberon, Mountain Park,
Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, 
and Sacramento
207 PM MST Mon Feb 21 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...Much of southern New Mexico and west Texas adjacent to 
  the International Border, plus the Sacramento Mountains.

* WHEN...From noon to 6 PM MST Monday.

* ADDITIONAL DETAILS...Blowing dust and low visibilities will 
  likely develop mid to late Monday afternoon and impact the I- 
  10 corridor from the Arizona border to El Paso. Other state 
  highways such as NM Highways 9 and 11. Motorists are urged to 
  use caution in these areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
26

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Feb 20, 2:07 PM MST, 8 minutes earlier.

Area forecast discussion, Feb 20, 2:07 PM MST, 8 minutes before
Area Forecast Discussion
National Weather Service El Paso TX/Santa Teresa NM
207 PM MST Sun Feb 20 2022

.SYNOPSIS...
Warm, dry and windy conditions will be the norm for the next few
days ahead of a slow moving trough over the Western part of the
country. Some areas of blowing dust are likely each afternoon
through Wednesday. The trough and cold front will move through the
region Wednesday night and bring a chance for precipitation to the
far west with most of that falling as snow, although amounts will
be light. Much cooler temperatures are expected for Thursday with
some warming back toward average temperatures for the weekend.

&&

.DISCUSSION...
.SHORT TERM...Tonight and Monday afternoon...
Current satellite view of the area shows sub-tropical jet with
associated large moisture plume has just moved east of the area,
clearing Hudspeth Co skies. Small compact upper low just west of the
Baja spur continues to slowly drift east. Some patchy CC/AC clouds
out ahead this low over the western CWA, with more high stratiform
cirrus closer to the low over the Baja and Mexican Sonoran Desert.
This moisture will continue east and combine with more high level
moisture just off the California coast, associated with a strong
jet, all making their way over the CWA by late tonight and Monday.
So pleasant night tonight with some high clouds keeping overnight
lows above normal.

The remains (short wave) of the upper low will be over northern
Mexico Monday afternoon. Models continue to show the feature able to
tap a bit of moisture from the sub-tropical plume, thus putting
Hudspeth Co in a slight risk of showers Monday afternoon. The
initial short wave and second short wave right behind it over
Arizona will help increase winds aloft overnight and eventually weak
lee side troughing far NE New Mexico Monday afternoon. Thus expect
surface winds to become strong in the afternoon, with the strongest
sustained and gusts approximately from a Cloverdale-Cloudcroft line
southward (mainly the Sacs plus zones adjacent to the International
Border). Will issue a Wind Advisory for these areas and also upgrade
the Fire Watch to Red Flag Warning. Model temp advection fields and
wind trajectories do show weak Pacific cool front pushing through
with the short wave, so between slightly cooler airmass and some
clouds, expect high temps to be a few degrees cooler than today.

&&

.LONG TERM...
Models continue to in good agreement for the first half of the
short term as broad upper trough digs into the Western U.S. and
slowly moves through the Four Corners region early Thursday. Ahead
of this trough, expect windy and warm conditions daily through
Wednesday. Winds Tuesday look to be less than Wednesday as surface
low becomes placed over central NM and gradient isn't too
impressive during the afternoon, but with H85 winds 20-30KTS,
probably still a breezy to low end windy day. H85 temps Tue are
going to be around 14C-15C which with a strong west to southwest
wind should support highs near 70 for KELP and mid to upper 60s
for remainder of the lowlands. Guidance highs looked a little low
and went above by a few degrees. Wed will be a tricky day for
highs as upper trough and Pacific cold front approach from the
west and start to influence conditions later in the day. At the
same time, there will be a back door cold front moving in from the
east which could keep highs in far eastern zones below normal. In
between, southwest winds of 20-35 mph will allow for good warming
and some areas could break 70 degrees near the Rio Grande Valley.

Going into Wed night, upper trough moves through most of the area
along with surface cold front. Models seem to have a handle on
what we usually see with this pattern, moisture gets used up to
the west and only area mountains and lowland locations west of the
Rio Grande see any precip. Still looks like snow could fall down
to valley floor out west, but wouldn't expect more than an inch of
snow. Areas of the Gila could see a few inches with an inch or two
in the Sacs. Expect precip to be over Thu morning with breezy
west-northwest winds through the day. Temperatures will drop about
10-20 degrees from Wed highs.

Models start to differ going into Fri and the weekend on handling
of next piece of energy dropping out of Canada. GFS is faster and
further east with energy while the EC is much sharper and further
west which allows for a better warmup ahead of next front on
Saturday. GFS Ensembles seem to support a slower solution, but
maybe not as sharp as EC, went more toward the mean and allow for
some warming Saturday ahead of trough and then front moves through
overnight Saturday with slightly cooler temps going into Sunday.

&&

.AVIATION...18Z TAF CYCLE
VFR conditions expected through the period. SKC-SCT250. Patchy
SCT-BKN150 west of the Rio Grande Valley. Surface winds southwest
8-12KT til 03Z, then south/southwest AOB 8KT. Conditions will
begin deteriorating just after this period ends with gusty winds,
blowing dust; and a chance of showers over Hudspeth County. Next
cycle update will reflect this.

&&

.FIRE WEATHER...
The forecast period starts off with several windy days, then ends
with relatively benign weather. Series of troughs aloft will move
over the fire zones the next 3 days, bringing gusty afternoon/
evening winds each day. Fire Watch upgraded to Red Flag Warning for
most of the lowland zones. Mountain zones will be near as windy but
RHs remain above 20% in those areas. Winds continue Tuesday/
Wednesday and the lowland zones plus the Sacs (as their RH lowers)
could be under more Red Flag conditions. Main upper trough and cold
front pass through Wednesday night for a slight chance of rain and
snow showers for the mountain zones. Thursday will find the skies
clearing with temperatures cooling below normal. Dry conditions
continuing into next weekend, with temperatures warming back to
normal.

Min RHs: Lowlands 10-15% through most of the week. Mountains 15-30%
through much of the week. Vent rates very good-excellent through
Thursday, then poor-fair Friday/Saturday.

&&

.PRELIMINARY POINT TEMPS/POPS...
El Paso                 45  68  42  71 /   0   0   0   0
Sierra Blanca           42  68  39  69 /   0  10   0   0
Las Cruces              39  67  36  68 /   0   0   0   0
Alamogordo              41  65  35  65 /   0   0   0   0
Cloudcroft              27  44  26  42 /   0   0   0   0
Truth or Consequences   38  65  37  65 /   0   0   0   0
Silver City             36  56  34  55 /   0   0   0   0
Deming                  35  66  34  67 /   0   0   0   0
Lordsburg               33  66  31  65 /   0   0   0   0
West El Paso Metro      45  68  40  70 /   0   0   0   0
Dell City               37  68  35  68 /   0  10   0   0
Fort Hancock            41  73  37  74 /   0  10   0   0
Loma Linda              41  61  35  63 /   0   0   0   0
Fabens                  41  71  36  72 /   0   0   0   0
Santa Teresa            39  67  36  69 /   0   0   0   0
White Sands HQ          45  66  40  68 /   0   0   0   0
Jornada Range           38  64  33  67 /   0   0   0   0
Hatch                   38  66  35  66 /   0   0   0   0
Columbus                39  66  36  69 /   0   0   0   0
Orogrande               40  66  35  68 /   0   0   0   0
Mayhill                 33  56  34  56 /   0   0   0   0
Mescalero               30  54  31  54 /   0   0   0   0
Timberon                31  53  27  52 /   0   0   0   0
Winston                 23  60  26  60 /   0   0   0   0
Hillsboro               39  60  35  61 /   0   0   0   0
Spaceport               36  64  32  64 /   0   0   0   0
Lake Roberts            30  56  20  54 /   0   0   0   0
Hurley                  33  59  30  58 /   0   0   0   0
Cliff                   25  64  23  61 /   0   0   0   0
Mule Creek              19  59  23  56 /   0   0   0   0
Faywood                 36  57  32  58 /   0   0   0   0
Animas                  36  66  31  66 /   0   0   0   0
Hachita                 36  64  31  66 /   0   0   0   0
Antelope Wells          38  64  33  66 /   0   0   0   0
Cloverdale              38  57  33  59 /   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...Red Flag Warning from noon to 6 PM MST Monday for NMZ111-112.

     Wind Advisory from noon to 6 PM MST Monday for NMZ405>407-411-
     413>417.

TX...Red Flag Warning from noon to 6 PM MST Monday for TXZ055.

     Wind Advisory from noon to 6 PM MST Monday for TXZ418-419.

&&

17/26/17
Hazardous weather outlook, Feb 20, 4:59 AM MST, 9 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service El Paso TX/Santa Teresa NM
459 AM MST Sun Feb 20 2022

NMZ401>417-TXZ418>424-211200-
Upper Gila River Valley-Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Eastern Black Range Foothills-Sierra County Lakes-
Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley-
Central Tularosa Basin-Southern Tularosa Basin-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa-
Western El Paso County-Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
459 AM MST Sun Feb 20 2022

This Hazardous Weather Outlook is for portions of south central
New Mexico, southwest New Mexico, and southwest Texas.

.DAY ONE...Today and Tonight

Breezy conditions this afternoon.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Generally windy afternoons beginning Monday, with increasing
winds Tuesday and Wednesday. Low chances for snow over the
mountains, mostly western areas, late Wednesday and into Thursday.
Precipitation looks limited and mostly light. Hazardous impactful
weather will be mostly associated with fire, winds and dust.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 20, 4:39 AM MSTFire Weather WatchEPZEl Paso9 hr
Feb 20, 1:17 PM MSTRed Flag WarningEPZEl Paso29 hr

Nearby

Wind Advisories in New Mexico, 2022Wind Advisories in Texas, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.